# SDR AALA960273

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 113N1511
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT WING AILERON HINGE SUPPORT, RIB NR 1 AT STA 817.27, HAS CORROSION REMOVED AROUND NUTPLATE BEYOND SRM LIMITS, PER MRB 757-726.  (X)
